Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online
Ask a Urologist   »  

Noticed blood spots from urethra. What am I suffering from?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
Hi I have like stringey looking blood spots on toilet paper after wiping an enormous amount of pain weeing and feeling very faint and abit naucious. Blood coming from urethra and period finished almost 2 weeks ago but definitely coming from urethra anyway please help
Posted Sun, 20 Jan 2013 in Urinary and Bladder Problems
Answered by Dr. Pavan Kumar Gupta 3 hours later
Thanks for the query.
You seem to be suffering from urinary tract infection ( UTI ).
A UTI is a bacterial infection that affects some part of your urinary tract—this includes the kidneys, urethra, bladder, and ureters. 
Since your pain is low lying in your abdomen,it is an infection of bladder called as CYSTITIS.
Cystitis is one of the most common type of UTI occurring in females.
You must consult your doctor and get the urine culture done to identify the type of bacteria and then the proper antibiotic therapy along with pain medications can be prescribed.
Till you consult your doctor,you can take any OTC antispasmodic for pain relieving and take plenty of water.

I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor